Im on my 2nd month package of birth control , and my face has really cleaned up rily well from all the acne i used to have, the past few weeks ive been growing boils on my buttock area, REALLY PAINFUL!!!! its really hard to sit down, when one goes away another one comes again, im really fustrated because i do not have health insurance to go to the doctor, can it be my birth control?
when i first noticed my first boil i thought it was a miquito bite and i popd the pus out, which really hurted till i started seeing more breaking out.
THIS SUCKS! anyone, please help if u kno anything.
No. Birth control does not cause boils. It's not a known side effect.
I was on the pill for fourteen years and never experienced them.
I'm sure there is a county health clinic in your area you can see a doctor at. They usually have a sliding fee scale; some are free.
- I get boils on my vagina area a lot, is there anything i can do to prevent or get rid of them?
- What Causes Boils In The Groin Area?
- I had a boil in my vaginal area that was filled with round fibrous pellets. What is it?
- Can taking the drug Robinul for hyperhidrosis cause boils on the skin?
- Boils, Carbuncles, & Furuncles